# SDR IPXA2024071877503

- Difficulty date: July 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN AFT CARGO COMPARTMENT LOWER AT STA 1175~STA 1197+11, S-36R. (REPAIR) PERFORM NDT INSPECTION I.A.W EGAT EI NO.F2024A53M-1771 SEQUENCE B PARTA STEP 1.2)~1.4)
